Goodness-of-fit tests based on characterizations of continuous distributions

Volume 27 / 2000

Kerwin Morris, Dominik Szynal Applicationes Mathematicae 27 (2000), 475-488 DOI: 10.4064/am-27-4-475-488


We construct goodness-of-fit tests for continuous distributions using their characterizations in terms of moments of order statistics and moments of record values. Our approach is based on characterizations presented in [2]-[4], [5], [9].


  • Kerwin Morris
  • Dominik Szynal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image